# SDR CA960909035

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: #1 & #2 Position
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #1 AND #2 CYLINDERS WERE FOUND CRACKED ON THE CENTRE OF THE HEAD.
